Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 67, NWS Tulsa, OK

March 23, 2023McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2023, 3:54 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2023, 3:54 PM CDT (20:54 UTC)
Expired
Mar 23, 2023, 4:35 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 3:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2023-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2023-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

163 
WUUS54 KTSA 232054
SVRTSA
OKC091-107-111-232145-
/O.NEW.KTSA.SV.W.0067.230323T2054Z-230323T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
354 PM CDT Thu Mar 23 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern McIntosh County in southeastern Oklahoma...
  Central Okmulgee County in northeastern Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 445 PM CDT.

* At 353 PM CDT, a severe thunderstorm was located 4 miles northwest
  of Pharoah, moving northeast at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Public.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Okmulgee...                       Okemah...
  Henryetta...                      Morris...
  Weleetka...                       Dewar...
  Schulter...                       Grayson...
  Hoffman...                        Clearview...
  Bald Hill...                      Okmulgee State Park...
  Pharoah...                        Hitchita...
  Bryant...                         Eram...

This includes Interstate 40 in Oklahoma between mile markers 219 and
243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail up to golf ball size. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows!

&&

LAT...LON 3580 9584 3564 9571 3555 9571 3555 9564
      3554 9563 3529 9620 3545 9634
TIME...MOT...LOC 2053Z 236DEG 34KT 3546 9618 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
215 
WWUS54 KTSA 232107
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
407 PM CDT Thu Mar 23 2023

OKC107-232116-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-230323T2145Z/
Okfuskee OK-
407 PM CDT Thu Mar 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3580 9584 3564 9571 3555 9571 3555 9564
      3554 9563 3538 9601 3538 9608 3540 9609
      3555 9609 3555 9619 3556 9619
TIME...MOT...LOC 2106Z 241DEG 38KT 3552 9601 

$$

OKC091-111-232145-
/O.CON.KTSA.SV.W.0067.000000T0000Z-230323T2145Z/
McIntosh OK-Okmulgee OK-
407 PM CDT Thu Mar 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN MCINTOSH AND CENTRAL OKMULGEE COUNTIES...

At 406 PM CDT, a severe thunderstorm was located 3 miles west of
Schulter, moving northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Morris...                         Dewar...
Schulter...                       Grayson...
Hoffman...                        Okmulgee State Park...
Bald Hill...                      Hitchita...
Bryant...                         Eram...

This includes Interstate 40 in Oklahoma between mile markers 232 and
243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has produced large hail up ti golf ball size. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows.

&&

LAT...LON 3580 9584 3564 9571 3555 9571 3555 9564
      3554 9563 3538 9601 3538 9608 3540 9609
      3555 9609 3555 9619 3556 9619
TIME...MOT...LOC 2106Z 241DEG 38KT 3552 9601 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
910 
WWUS54 KTSA 232120
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
420 PM CDT Thu Mar 23 2023

OKC091-111-232145-
/O.CON.KTSA.SV.W.0067.000000T0000Z-230323T2145Z/
McIntosh OK-Okmulgee OK-
420 PM CDT Thu Mar 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN MCINTOSH AND EASTERN OKMULGEE COUNTIES...

At 420 PM CDT, a severe thunderstorm was located over Morris, moving
northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Morris...
Grayson...                        Hoffman...
Bald Hill...                      Hitchita...
Eram...                           

This includes Interstate 40 in Oklahoma near mile marker 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3580 9584 3564 9571 3555 9571 3555 9564
      3554 9563 3543 9589 3566 9605
TIME...MOT...LOC 2120Z 239DEG 39KT 3560 9583 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
058 
WWUS54 KTSA 232135
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
435 PM CDT Thu Mar 23 2023

OKC091-111-232144-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-230323T2145Z/
McIntosh OK-Okmulgee OK-
435 PM CDT Thu Mar 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCINTOSH AND
EASTERN OKMULGEE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3580 9584 3564 9571 3555 9571 3555 9564
      3554 9563 3543 9589 3566 9605
TIME...MOT...LOC 2133Z 236DEG 34KT 3568 9569 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:11 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 23, 2:11 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
211 PM CDT Thu Mar 23 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Thru Friday)
Issued at 211 PM CDT Thu Mar 23 2023

Potential for severe weather and heavy rain/flooding over the next
24 hours will be main point of emphasis and concern for this
forecast.

A slow-moving and southward-sagging cold front was detected on INX
radar just south of Tulsa and the I-44 corridor early this
afternoon. The boundary should continue south thru the night
tonight, though progress should slow some this afternoon before
possibly getting some shove to the south by rain-cooled air from
convection later. By 12Z Friday morning, the front should be
close to the Red River. Shower coverage has increased over the
past hour, indicative of what's to come. Storms should begin
developing by mid-afternoon along/near the front and on the cool
side as well. Storms that can stay near/south of the front will
pose the greatest severe threat thru the afternoon and into the
early evening. Trends in the CAM data today focus the greatest
threat from east-central OK northeast to far NW AR. Instability of
1k-2k j/kg and strong shear aloft (60-70kts at H5) indicate
potential of supercell development with initial more discrete
cells with very large hail the main threat. Veered and relatively
weak low-level flow in the warm sector (due to lack of pronounced
cyclogenesis) and a tendency for the southward-moving front to
undercut storms with time will limit the tornado threat. As we
head into the evening, upscale growth into one or more larger
storm clusters is expected, mainly on the cool side of the
advancing front, with the threat transitioning toward heavy
rainfall and flooding as multiple rounds of storms track over the
same general areas. Overall, the going theme of widespread 1 to 3
inch amounts with locally 4 to 5 inches possible is on track, with
a subtle southward shift due to a slightly more aggressive
frontal push. PWATs are expected to be as much as an inch above
normal for this time of year (~1.5"), so the environment is
favorable for heavy rainfall. The previous shift expanded the
going flood watch south a bit, and this will continue on
unchanged.

A secondary uptick in severe potential is possible after midnight
mainly across southeast Oklahoma with the approach of an upper
shortwave trough and surface low. Damaging winds and some hail
will be the primary threats, with this activity most likely to
stay just to the cool side of the front. The surface low will lift
northeast from across AR on Friday, with a trailing front sweeping
east. The latest 12Z hi-res EC and HRRR develop early afternoon
storms on the eastern fringe or just east of the forecast area
over western AR, with storms expected to mature off to the east of
our area, thus a limited severe threat here with a greater threat
farther east into AR on Friday afternoon. An isolated lightning
strike or two can't be ruled out from showers that develop
underneath the northeastward advancing upper low across northeast
OK during the afternoon as well.

Lacy

&&

.LONG TERM...
(Friday night through Thursday)
Issued at 211 PM CDT Thu Mar 23 2023

The remainder of the forecast will be largely uneventful and
cooler, especially compared to the recent warmer and more humid
weather. An upper wave will slide by to our north on Sunday and
could bring a few showers near the KS/MO borders. Toward the
middle of next week, southerly winds and moisture returns ahead of
the next storm system. Rain and storm chances will ramp back up
then.

Lacy

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Thu Mar 23 2023

VFR/MVFR cigs will continue to lower this TAF period with IFR
cigs prevailing later in the period at all sites. A slow moving
cold front continues to move SE across the area, with N winds
prevailing through the period at the NE OK sites. Areal coverage
of storms will be confined to the vicinity of the cold front,
which will prevail across the NE OK sites from this afternoon into
the late evening, with the axis of showers/storms impacting the
SE OK and NW AR mainly after 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  55  39  63 /  90  60  10  10
FSM   61  67  47  69 /  90 100  10   0
MLC   57  65  43  69 / 100  80  10   0
BVO   42  53  35  61 /  70  60  10  10
FYV   55  66  42  65 / 100 100  20  10
BYV   53  63  44  62 / 100 100  30  10
MKO   52  61  42  63 / 100  80  10   0
MIO   46  55  40  58 / 100  70  20  10
F10   50  60  40  64 / 100  70  10   0
HHW   63  71  46  70 /  70  90   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Friday evening for OKZ057-058-060>076.

AR...Flood Watch through Friday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...23
Hazardous weather outlook, Mar 23, 12:51 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1251 PM CDT Thu Mar 23 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1251 PM CDT Thu Mar 23 2023

...FLOODING AND SEVERE WEATHER LIKELY THIS AFTERNOON AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Along and South of Interstate 44 in Eastern Oklahoma and
           Northwest Arkansas.
	ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Along and South of Interstate 44 in Eastern Oklahoma and
           Northwest Arkansas.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread heavy rains, flooding and severe weather are likely
across much of eastern Oklahoma and northwest Arkansas this
afternoon into the overnight hours. Showers and thunderstorms are
expected to develop this afternoon in response to a slow-moving cold
front stretching across northeast Oklahoma, with coverage expanding
through the later afternoon and overnight hours as the front shifts
southward. Above normal moisture values and the likelihood of
multiple rounds of heavy rains will lead to a threat for flash
flooding, mainly focused along and south of Interstate 44.
Eventually, the excessive rains should lead to mainstem river
flooding as well. In addition to the heavy rain and flooding
threats, severe weather potential will also exist, with large hail
the primary concern this afternoon and evening. The threat
for tornadoes is low but non-zero. Another round of severe storms
may focus across southeast Oklahoma in the pre-dawn hours Friday
morning, with damaging winds and a low tornado threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm...Heavy Rain...and High Wind Potential.
SATURDAY THROUGH TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Widespread showers and thunderstorms, producing heavy rainfall,
will be ongoing Friday morning, primarily across southeast
Oklahoma and into northwest and west central Arkansas. The heavy
rains will continue to lead to an increased threat for flash
flooding until the rainfall moves out from west to east late in
the day. In addition to the continued flooding threat, strong to
severe storms may also occur Friday morning and into the afternoon,
with areas on the eastern fringes of the forecast area most at
risk. Large hail and damaging winds will be the primary severe
weather threats.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 23, 3:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT THU MAR 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             1 E BEARDEN             35.35N 96.37W
03/23/2023  E1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

            DIME TO QUARTER SIZE HAIL COVERING THE
            GROUND.

&&

EJC
Special weather statement, Mar 23, 3:41 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
341 PM CDT Thu Mar 23 2023

OKZ062-067-068-232115-
Cherokee OK-Mayes OK-Wagoner OK-
341 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of southeastern Mayes,
east central Wagoner and northern Cherokee Counties through 415 PM
CDT...

At 341 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Sequoyah State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Wagoner...                        Hulbert...
Peggs...                          Rose...
Sequoyah State Park...            Scraper...
Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3622 9501 3616 9501 3616 9494 3609 9485
      3587 9525 3594 9539 3627 9507
TIME...MOT...LOC 2041Z 228DEG 40KT 3596 9526

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 23, 3:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT THU MAR 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 E OKEMAH              35.43N 96.27W
03/23/2023  U1.50 INCH       OKFUSKEE           OK   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 8:50 AM CDTRiver Flood WarningTSAAdair, Delaware43 hr
Mar 23, 8:50 AM CDTRiver Flood WarningTSACherokee68 hr
Mar 23, 8:50 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 23, 8:53 AM CDTRiver Flood AdvisoryTSACherokee, Delaware41 hr
Mar 23, 2:42 PM CDTRiver Flood WarningTSALeFlore4 days
Mar 23, 3:27 PM CDTSevere Thunderstorm WarningTSAOkfuskee33 min
Mar 23, 3:41 PM CDTSpecial Weather StatementTSACherokee34 min
Mar 23, 3:54 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner3 hr
Mar 23, 3:56 PM CDTSpecial Weather StatementTSAWagoner34 min
Mar 23, 4:05 PM CDTSpecial Weather StatementTSADelaware25 min
Mar 23, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
Mar 23, 4:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware44 min
Mar 23, 4:17 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 1 more3 hr
Mar 23, 4:25 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner50 min
Mar 23, 4:31 PM CDTSpecial Weather StatementTSAMayes44 min
Mar 23, 4:43 PM CDTSevere Thunderstorm WarningTSAOsage, Washington21 min
Mar 23, 4:50 PM CDTSpecial Weather StatementTSAOkmulgee40 min
Mar 23, 5:06 PM CDTSpecial Weather StatementTSANowata, Washington24 min
Mar 23, 5:09 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee30 min
Mar 23, 5:13 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware4 hr
Mar 23, 5:17 PM CDTSpecial Weather StatementTSADelaware43 min
Mar 23, 5:23 PM CDTFlash Flood WarningTSACherokee, Creek, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
Mar 23, 5:32 PM CDTSpecial Weather StatementTSAWagoner43 min
Mar 23, 5:37 PM CDTSpecial Weather StatementTSACreek38 min
Mar 23, 6:10 PM CDTAreal Flood AdvisoryTSADelaware, Mayes, Rogers, Wagoner3 hr
Mar 23, 6:12 PM CDTSpecial Weather StatementTSADelaware, Mayes48 min
Mar 23, 6:58 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.